Table of Contents
Journal of Industrial Mathematics
Volume 2014 (2014), Article ID 460857, 16 pages
http://dx.doi.org/10.1155/2014/460857
Research Article

Mathematical Model of a Flash Drying Process

Gumbooya Pty Ltd. 3 Gumbooya Street, Allambie Heights, NSW 2100, Australia

Received 16 September 2013; Revised 13 December 2013; Accepted 23 December 2013; Published 24 February 2014

Academic Editor: Santiago Laín

Copyright © 2014 Erik W. Aslaksen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erik W. Aslaksen, “Mathematical Model of a Flash Drying Process,” Journal of Industrial Mathematics, vol. 2014, Article ID 460857, 16 pages, 2014. doi:10.1155/2014/460857